# SDR CALA2025053005115

- Difficulty date: May 25, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 69,633 hours, 30,667 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Part serial: 648
- Condition: Faulted
- Location: Zone 900
- Part time: 792,384 hours, 737,824 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY. DISCUSSED AFT GALLEY BURNING SMELL WITH FIGHT ATTENDANT IN AFT GALLEY. UPON ARRIVAL OF MX TO AIRCRAFT SMELL WAS NO LONGER PRESENT. ATTEMPTED TO RECREATE SMELL NO SMELL NOTED. FLIGHT ATTENDANT NOTED THAT SMELL APPEARED AFTER CHILLER TURNED ON. DEFERRED AFT GALLEY CHILLER PER NEF 2522AG MX ACTION CW. PLACARD INSTALLED. NOC DESK: 320 NAME: DATE: 25-MAY2522AG APPROVED. NO SMOKE SMELL DETECTED. RAN COFFEE MAKERS AND OVENS NO SMELL NOTED.  DEFERRED AFT GALLEY CHILLER PER NEF 2522AG MX ACTION CW. PLACARD INSTALLED. R&R G41 CHILLER REF AMM 25-34-51, OPS CHK SAT. RAN CHILLER AND AT THIS TIME THERE IS NO ELECTRICAL BURNING SMELL PRESENT. THIS CLEARS THE NEF. PARTS USED:  31-2533-9-0001, QTY :1 ROTABLE PARTS CHG:TT # 1439919 SN OFF 0648 PN OFF 31-2533-9-0001.CHILLER, GALLEY  OFF 31-2533-9-0001 0648 ON 31-2533-9-0001 0407
